MathSciNet Relay Station
MathSciNet bibliographic data
MR1128996 68Q80 (58F03)
Hillman, David The structure of reversible one-dimensional cellular automata. Phys. D 52 (1991), no. 2-3, 277–292.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement